MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 28416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Sepsis (2067)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, this complaint concerns an end user (eu) who has been using sc standard male catheter for a few months.The eu has received training in self-catheterisation by the doctor and catheterises according to the instructions for use (ifu).The eu has experienced some trouble passing the catheter around the prostate as well as pain/discomfort when inserting.A few weeks ago, the eu experienced bleeding and reached out to the urologist.More recently (dates not specified), the eu got a blood infection and was admitted to the hospital for around a week, where the eu was treated with iv antibiotics.

Brand Name
SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam holtedam
humlebaek 3050
DA  3050
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key21065069
Report Number3006606901-2025-00001
Device Sequence Number14307207
Product Code GBM
UDI-Device Identifier05708932020299
UDI-Public5708932020299
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/21/2026
Device Catalogue Number28416
Device Lot Number9885710_2841601400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown